Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topologies on the quasi-spectrum of a $ C\sp{\ast} $-algebra


Author: Wai Mee Ching
Journal: Proc. Amer. Math. Soc. 46 (1974), 273-276
MSC: Primary 46L05
MathSciNet review: 0367668
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study two topologies, the Gelfand topology and the Jacobson topology, on the quasi-spectrum of a $ {C^ \ast }$-algebra. We prove that the Gelfand topology is finer than the Jacobson topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0367668-4
PII: S 0002-9939(1974)0367668-4
Keywords: Quasi-spectrum, $ {C^ \ast }$-algebra, algebraic spectrum, Jacobson topology, Gelfand topology
Article copyright: © Copyright 1974 American Mathematical Society